# SDR CAL950925

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 700-717
- Part time: 64,630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FLOOR BEAM WEB CRACKED AT FIVE EACH LOWER FASTENER HOLES BETWEEN BS 700-BS 717, BBL 0.07.  THE COMBINED CRACK LENGTH WAS APPROXIMATELY 5 INCHES.  THE CRACKED SECTION OF WEB WAS REMOVED AND A NEW WEB AND DOUBLER WERE FABRICATED AND INSTALLED IAW EA 5710-01322.  (X)
